# SDR ASAA2022021237413

- Difficulty date: February 12, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 30,965 hours, 9,856 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: R Fwd Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

F/O PITOT LIGHT ILLUMINATED AFTER ENGINE START. GROUNDED - YES. REMOVED AND REPLACED F/O PITOT PROBE REF B737-900 AMM 34-11-01. ALL GND TESTS PASSED.
